Research Repository

Fault detection for Markovian jump systems

Zhong, M, Ye, H, Shi, Peng and Wang, G (2005) Fault detection for Markovian jump systems. IEE Proc. Control Theory and Applications, 152 (4). pp. 397-402. ISSN 1350-2379

Full text for this resource is not available from the Research Repository.


The paper deals with the robust fault detection problem for a class of discrete-time linear Markovian jump systems with an unknown input. By using a general observer-based fault detection filter as residual generator, the robust fault detection filter design is formulated as an H∞-filtering problem, in which the filter matrices are dependent on the system mode, i.e. the residual generator is a Markovian jump linear system as well. The main objective is to make the error between residual and fault (or, more generally, weighted fault) as small as possible. A sufficient condition to solve this problem is established in terms of the feasibility of certain linear matrix inequalities (LMI), which can be solved with the aid of Matlab LMI Toolbox. A numerical example is given to illustrate the effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID19001; Markovian jump systems, fault diagnosis, filtering theory, linear matrix inequalities, linear systems, stochastic systems
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 30 May 2011 05:57
Last Modified: 30 May 2011 05:57
ePrint Statistics: View download statistics for this item
Citations in Scopus: 182 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar